Publications in Scientific Journals:

A. Ostermann, M. Thalhammer, G. Kirlinger:
"Stability of linear multistep methods and applications to nonlinear parabolic problems";
Applied Numerical Mathematics, 48 (2004), 3-4; 389 - 407.

English abstract:
In the present paper, stability and convergence properties of linear multistep methods are investigated. The attention is focused on parabolic problems and variable stepsizes. Under weak assumptions on the method and the stepsize sequence an asymptotic stability result is shown. Further, stabilty bounds for linear nonautonomous parabolic
problems with Hölder continous operator are given. With the help of these results, convergence estimates for semilineare and fully nonlinear parabolic problems are derived.

Online library catalogue of the TU Vienna:

Created from the Publication Database of the Vienna University of Technology.